User menu

On the Minimality of Feedback Realizations

Bibliographic reference Anderson, BDO. ; Gevers, Michel. On the Minimality of Feedback Realizations. In: International Journal of Control, Vol. 37, no. 1, p. 145-158 (1983)
Permanent URL http://hdl.handle.net/2078.1/56943
  1. Anderson B., Gevers M., On multivariable pole- zero cancellations and the stability of feedback systems, 10.1109/tcs.1981.1085040
  2. Caines P., Chan C., Feedback between stationary stochastic processes, 10.1109/tac.1975.1101008
  3. Callier F., Wan Chan, Desoer C., Input-output stability of interconnected systems using decompositions: An improved formulation, 10.1109/tac.1978.1101725
  4. Callier F., Nahum C., Necessary and sufficient conditions for the complete controllability and observability of systems in series using the coprime factorization of a rational matrix, 10.1109/tcs.1975.1084015
  5. Desoer C.A., Chan W.S., The feedback interconnection of lumped linear time-invariant systems, 10.1016/0016-0032(75)90161-1
  6. Desoer C., Schulman J., Zeros and poles of matrix transfer functions and their dynamical interpretation, 10.1109/tcs.1974.1083805
  7. GEVERS M. R., ANDERSON B. D. O., Representations of jointly stationary stochastic feedback processes†, 10.1080/00207178108922956